- -

The character of free topological groups II

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The character of free topological groups II

Show full item record

Nickolas, P.; Tkachenko, M. (2005). The character of free topological groups II. Applied General Topology. 6(1):43-56. doi:10.4995/agt.2005.1962.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82622

Files in this item

Item Metadata

Title: The character of free topological groups II
Author: Nickolas, Peter Tkachenko, Mikhail
Issued date:
Abstract:
[EN] A systematic analysis is made of the character of the free and free abelian topological groups on metrizable spaces and compact spaces, and on certain other closely related spaces. In the first case, it is shown that ...[+]
Subjects: Free (abelian) topological group , Entourage of the diagonal , Character , Compact , Locally compact , Pseudocompact , Metrizable , kw-space , Dominating family
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1962
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1962
Thanks:
The first author wishes to thank the second author, and his department, for hospitality extended during the course of this work. The second author was supported by Mexican National Council of Sciences and Technology ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record